# SDR RAIA0009018

- Difficulty date: September 16, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Aircraft time: 10,351 hours, 10,934 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23095002
- Condition: Failed
- Location: Rt Engine
- Part time: 3,491 hours, 3,629 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

7153-MEM- RIGHT GENERATOR FELL OFF LINE DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT STARTER GENERATOR.
